# SDR USAASB97051

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE BATTERY PACK FOR THE EMERGENCY LIGHTS IN THE FORWARD CABIN WAS WEAK.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  (M)
